EconPapers    
Economics at your fingertips  
 

A BPE model for the Burgers' equation

Arturo Kohatsu and Shigeyoshi Ogawa

Economics Working Papers from Department of Economics and Business, Universitat Pompeu Fabra

Abstract: We study the BPE (Brownian particle equation) model of the Burgers equation presented in the preceeding article [6]. More precisely, we are interested in establishing the existence and uniqueness properties of solutions using probabilistic techniques.

Keywords: Burgers' equation; sde (search for similar items in EconPapers)
JEL-codes: C15 (search for similar items in EconPapers)
Date: 2003-10
References: View references in EconPapers View complete reference list from CitEc
Citations:

Downloads: (external link)
https://econ-papers.upf.edu/papers/717.pdf Whole Paper (application/pdf)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:upf:upfgen:717

Access Statistics for this paper

More papers in Economics Working Papers from Department of Economics and Business, Universitat Pompeu Fabra
Bibliographic data for series maintained by ( this e-mail address is bad, please contact ).

 
Page updated 2025-04-01
Handle: RePEc:upf:upfgen:717